# SDR SWAA2020031202394

- Difficulty date: February 20, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) FUSELAGE SKIN REPAIR AT BS 1025, S-15L TO S-17AL REQUIRES ADDITIONAL REWORK. (REF ESR: 20-01837)         FUSELAGE SKIN REPAIR AT BS 1025, S-15L TO S-17AL WAS REPAIRED IAW ATS ER 20-01871 REV IR DATED 28FEB2020 AND EA 1-753-36639 REV IR
